# SDR IPXA10662310

- Difficulty date: August 23, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 27,978 hours, 2,789 cycles
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587673
- Condition: Damaged
- Location: Bs 977-1119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA 977 TO 1119 LBL 11 TO RBL 11, FLOOR PANEL FOUND 1 DAMAGE & DENT MARKS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G & REINSTALLED IAW AMM 53-01-01.
